DAVID M. NEVINS
Because of the countless number of drugs in use these days, we can expect more and more reports of bizarre side-effects, some quite serious and even life-threatening. The case that follows illustrates this point. The medication involved here is meprobamate,† a tranquilizer widely used and apparently relatively safe. Numerous minor reactions have been reported with meprobamate, but most of these were due to overdosage. Only a few cases have been recorded of hypotensive episodes following the administration of this drug.
A 35 year old white male was admitted by ambulance to Lockbourne Air Force Base Hospital around 8:30
NEVINS DM. ANAPHYLACTOID REACTION FOLLOWING ADMINISTRATION OF ONE MEPROBAMATE TABLET*†. Ann Intern Med. 1960;53:192–193. doi: https://doi.org/10.7326/0003-4819-53-1-192
Download citation file:
Published: Ann Intern Med. 1960;53(1):192-193.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use